# SDR AWXA200200952

- Difficulty date: September 4, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69353662
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR  - DURING C-03 CHECK A SHEAR WEB WAS FOUND BUCKLED AND TORN AT BS 520, LBL 25.  MAINTENANCE REMOVED DAMAGED SHEAR WEB.  FABRICATED A NEW REPLACEMENT SHEAR WEB AND INSTALLED REPAIR PART IAW DWG 69-35365, AND B737-300 SRM 51-40-02.
